MAUDE Adverse Event Report: BECKMAN COULTER INC. AU480 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU480 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU481-10 CHEMISTRY ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer technical support (cts) provided troubleshooting assistance.The customer replaced both reagent syringes.No further g flag errors were observed after syringes replacement.The customer was satisfied with the guidance and solutions provided and required no further assistance.Section a2, a3, a4 and a5: information was not provided.The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported continued g result flag errors on their au 480 clinical chemistry analyzer (pn: b96692, sn: (b)(6) and low results during fentanyl tests, which were not resolved through dilutions or routine maintenance.There was no adverse event, no harm, injury, exposure, death, or confirmed change/delay associated with this event.The customer did not provide patient data, and / or patient demographics.

Brand Name
AU480 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24955935
Report Number9612296-2026-00174
Device Sequence Number21355439
Product Code JJE
UDI-Device Identifier14987666542965
UDI-Public(01)14987666542965(11)171023
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K981743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU481-10 CHEMISTRY ANALYZER
Device Catalogue NumberB96692
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown